# SDR CALA0000294

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL .125 INCH CRACKS AROUND DOOR SEAL RIVET HOLE AT AFT CARGO DOOR UPPER AFT CORNER.  THE FASTENERS WERE REMOVED IAW SRM 52-03, FIGURE 8.  DOUBLERS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, AND  52-03, FIGURE 8.
